Isometries of AC(K)

Rao, T. S. S. R. K. (1982) Isometries of AC(K) Proceedings of the American Mathematical Society, 85 (4). pp. 544-546. ISSN 0002-9939

PDF - Publisher Version

Official URL:

Related URL:


We completely describe isometries of AC(K), when K is a compact Choquet simplex, using facially continuous functions on the extreme boundary.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
Keywords:Choquet Simplexes; Isometries; Affine Homeomorphisms; Facially Continuous Functions
ID Code:64757
Deposited On:14 Oct 2011 06:39
Last Modified:18 May 2016 13:04

Repository Staff Only: item control page